Roberto Svaldi - Scientific Publications


You can find my papers on ArXiv here.


(joint with G. Codogni, A. Fanelli, L. Tasin) Fano varieties in Mori Fiber Spaces, Int Math Res Notices (2016) 2016 (7): 2026-2067.
DOI:10.1093/imrn/rnv173 Versions: [arXiv] [journal]

(joint with M. Brown, J. McKernan, H. Zong) A characterization of toric varieties, Duke Math. J., Volume 167, Number 5 (2018), 923-968.
DOI:10.1215/00127094-2017-0047 Versions: [arXiv] [journal]

(joint with J. V. Pereira) Effective algebraic integration in bounded genus, Algebraic Geometry 6 (4) (2019) 454-485.
DOI:10.14231/AG-2019-021 Versions: [arXiv] [journal]

(joint with G. Codogni, A. Fanelli, L. Tasin) A note on the fibres of Mori fibre spaces, Eur. J. Math. 4 (2018), no. 3, 859-878.
DOI:10.1007/s40879-018-0219-z Versions: [arXiv] [journal]

Hyperbolicity for log canonical pairs and the Cone Theorem, Sel. Math. New Ser. (2019), no. 5, paper 67, 23 pp.
DOI:10.1007/s00029-019-0512-9 Versions: [arXiv] [journal]

(joint with S. Filipazzi) Invariance of plurigenera and boundedness for generalized pairs, Mat. Contemp. 47 (2020), 114--150.
Proceedings of the ICM Satellite “Moduli spaces in Algebraic Geometry and Applications”, Campinas, Brazil 2018.
DOI:10.21711/231766362020/rmc476 Versions: [arXiv] [journal]

(joint with W. Chen, G. Di Cerbo, J. Han, and C. Jiang) Birational buondedness of rationally connected Calabi-Yau threefolds, Adv. Math. 378 (2021), 107541, 32 pp.
DOI: 10.1016/j.aim.2020.107541 Versions: [arXiv] [journal]

(joint with G. Di Cerbo) Birational boundedness of low dimensional elliptic Calabi-Yau varieties with a section, accepted for publication at Compositio Mathematica, 40 pp.
Versions: [arXiv]

(joint with L. Braun, J. Moraga, S. Filipazzi) The Jordan property for local fundamental groups, accepted for publication at Geometry & Topology, 36 pp.
Versions: [arXiv]

(joint with C. Spicer) Local and global applications of the Minimal Model Program for co-rank one foliations on threefolds, accepted for publication at Journal of the European Mathematical Society, 65 pp.
Versions: [arXiv]


(joint with H. Liu) Rational curves and strictly nef divisors on Calabi--Yau threefolds, submitted.
Versions: [arXiv]

(joint with S. Filipazzi) On the connectedness principle and dual complexes for generalized pairs, submitted.
Versions: [arXiv]

(joint with C. Birkar, G. Di Cerbo) Boundedness of elliptic Calabi-Yau varieties with a section, submitted.
Versions: [arXiv]


(joint with C. Spicer) Effective generation for foliated surfaces.
Versions: [arXiv]

Surveys, notes, etc.

On the structure of local and global singularities: Shokurov's Conjecture, Proceedings of the "Kinosaki algebraic geometry symposium 2017", 12 pages.
Versions: [online publication]

Recent progress on the birational geometry of foliations on threefolds, Overwolfach Report 19 (2020).
DOI: 10.4171/OWR/2020/19.
Versions: [article]

In preparation

(joint with J. Moraga) A geometric characterization of toric singularities.

(joint with S. Filipazzi, C. Hacon) Boundedness of elliptically fibered Calabi--Yau threefolds.


Here are some video recordings of seminars I gave:

Hyperbolicity for log pairs (March 17th 2015), Workshop: Distribution of Rational and Holomorphic Curves in Algebraic Varieties, Banff International Research Station.

On the birational boundedness of the bases of elliptically fibered Calabi--Yau varieties in low dimension (January 22nd 2018), Workshop: Geometry and Physics of F-theory, Banff International Research Station.

MMP and foliations on 3-folds : applications (May 28th 2020), Research School: Geometry and Dynamics of Foliations, CIRM.

On the boundedness of Calabi–Yau elliptic fibrations (Dec 3rd 2020), Iskovskikh Seminar, Steklov Mathematical Institute, Moscow.


Poster for Gael XXI, Stockholm, 24-28 June 2013,

Poster for Foliation theory in algebraic geometry, New York City, 3-7 September 2013,